# SDR R61A2020111300762

- Difficulty date: October 25, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON REAR FUSELAGE WASTE SERVICE PANEL FR 86-89.  REAR FUSELAGE WASTE SERVICE PANEL AT FR 86-89 REPLACED, IAW EMB AMM 20-10-01.  A/C REMAINS IN CHECK.
